# SDR FDEA201108123247

- Difficulty date: August 12, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 37,168 hours, 21,606 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: R538D104820200
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEVIS ADAPTOR AT FRAME 43 BETWEEN SEAT TRACKS 2R AND 3R BROKEN.  REMOVED AND REPLACED CLEVIS ADAPTOR AT FRAME 43 BETWEEN SEAT TRACKS 2R AND 3R IAW SRM 51-40-21 & 51-72-10.
